In my precription for oxycodone was hydrocodone. 120 of them. I took one thinking that it was a generic oxy.?
I took one thinking tis was generic oxy as I remember the pills being filled a few months te same months this same way. I also remember not feeling so well from taking this (generic) . Well this time I took only one and questiond my pharmacist, he responded in a panic to not take any more and bring them right back. as I could not I had no ride there. Then I got very sick that my boyfriend said that my face swelled up, I stopped breathing and he had to give me a shot of my epi pen. as I am already allergic to many things. Oh and my eyes rolled in the back of my head. I love my pharmacist. But I am thinking someone has an Oxy problem and is using me for there switcharoo. It took me another day of sleeping to get better, as I took my seizure meds, clonazapam, as well to help me "snap" out of this "spell". Thank The Lord For my boyfriend, he saved my life. He was so affraid. He is used to my seizures to a point but this was very different, I usually dont stop breathing or my eyes dont roll in my head. I dont want any one else hurt, or killed. what do I do. I still have the bottel. and another friend was with me when I picked it up. Please only legal peoples advice. Im seriouse here. thanx
People make mistakes. There was no lasting harm done. You can cause a lot of trouble for the pharmacist, however there is little liklihood of putting money in your pocket. You should have checked the pills before you left the store. If there was a problem breathing, the correct action was to immediately call 911. Opiates can be completely reversed by adminstration of nalaxone hydrochloride, which almost every ALS ambulance in the unit state carries on the rig.
are you kidding me? I trust my pharmacy, are we not suposed to? I have been going there for 10+years. I love this guy. I dont want trouble. And again... Are you kidding me.. How was I to get help for myself? I couldnt DO anything. My boyfriend had to help me. He is used to my seizures, but he said this was very different. He kept me breathing, and gave me a shot of epenefrine. He almost called 911 but he is used to me telling him not to when I have seizures. I am a poor woman, but I am sure not into this for money or I would not be writing for advice here I would be on the internet or yellow pages searching for ATTORNEYS!!! I want this to not happen again!!
If someone "has an oxy problem and is using (you) for their switcheroo," I don't think the pharmacist would be urging you to immediately bring the tablets back and swap them out for the right ones. I think it was a mistake. The names of the two medications are very similar, and someone probably misread either the prescription or the label on the bulk bottle. You should do the right thing and take the pills back. Then the pharmacist can give you the right medication. Since you are so extremely sensitive to medications, you definitely need to check your pills as soon as they are handed to you in the store, every time. Make sure you have the right medication, then and there. When you get home, check the bottle and the appearance of the pills again, before you start taking them.
As for "only legal people's advice," you are not likely to find that here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.